# SDR DL738091987

- Difficulty date: December 15, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 24,406 hours, 15,036 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 25,421 hours, 10,882 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567
- Part serial: 874848
- Condition: Contaminated
- Location: Nr 1
- Part time: 25,421 hours, 10,882 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB STRONG ODOR AND FUMES IN CABIN AND COCKPIT AFTER TAKEOFF. RETURNED TO DEPARTURE RAN ENG'S AND BOTH PACKS. OPERATED ALL GALLEYS. OPERATED ALL BLEEDS APU AND ENGINES. NO ODOR NOTED.  FOUND CONSIDERABLE AMOUNT OF GLYCOL IN ENG INTAKES. SUSPECT ENG INGESTED GLYCOL. RAN PACKS FOR 20 MIN. NO SMELL NOTED.
